Friday

FRIDAY

November 10

PG "Phaneendra Gudapati" - 9:30am to 11:15am
 

Lighting for fashion photography

Do you have difficulty achieving quality images in camera without having to correct your exposures in Photoshop? Do you wish your images had the right density and punch without having to constantly adjust them before you present to clients? Do you want to learn how to rely less on Photoshop and make your workflow faster by producing beautiful work straight out of the camera (SOOC)?
It all begins with the right lighting. Aside from knowing how to operate your camera, lighting is the most important element of photography. In this program learn how PG lights his subjects for his fashion oriented portraits. You will come to understand light behavior and the thought process that PG uses for some of his most favorite professional lighting set ups. Learn how to use your studio equipment to achieve quality and contrast of lighting. This is the magic to creating beautiful images in camera without a dependence on the use of Photoshop to correct exposures. Discover the science behind lighting to achieve your artistic vision by learning the practical implications of the Inverse square law. This will help you to manipulate light to get the quality and contrast you seek to make your subjects beautiful works of art. Return home to your studios with the knowledge that you can immediately incorporate into your everyday work.
Lunch on your own - 11:30am to 1:30pm
Pete Rezac - 1:30pm to 3:15pm

Black and white character portraits

 
In this class on Black and White character portraits Pete will teach how he consults with his clients prior to the Children's Character Portrait Session. The consultation is how he determines the “Authenticity” that he needs in order to make these type of pictures really shine. He will discuss the details of the session, the clothing, the dirt, the expression, and the props. Everything that goes into how to produce the portraits including how to light them, what he's found to be good working exposures, the poses that work well, and how many shots he takes to create these works of art. These portraits are also about efficiency, Pete will also go into into the post production process that he uses to finish his images along with sizes he offers clients. These are commissioned portraits rather than volume sessions so it's a little bit different sales process.
 
Kira Derryberry - 3:30pm to 5:15pm

LEVEL UP: Unlock Your Potential

 
Have you ever met a carpenter who only uses a hammer? A chef who only uses a hot plate? As professionals we have a wealth of tools at our disposal to create our art. So why limit ourselves by shooting in only one way? In this program, Kira Derryberry,  M.Photog. Cr., CPP, will discuss bridging the gap between photographic styles new and old. Learn how to unlock your potential as an artist by studying the foundations of lighting, posing, and composition. Kira will have you consider how to use the classic rules to your advantage and develop your own personal style as an artist by having more tools in your bag. Leave this program ready to shoot with purpose and intent. Get ready to level up!
 
Dinner on your own - 5:30pm to 7:00pm
 
Allison English Watkins - 7:00pm to 9:00pm

Running your own Marathon

  Allison has spent the last 23 years creating priceless heirloom portraits and building a loyal clientele all while raising her family and staying active in the photographic community.  "Sometimes I look back and wonder how I did it all?" marvels Allison.  Come be inspired as Allison shares her insight into how she created her boutique business while still making lunch for her kids.  In an industry that has seen so many photographers come and go, hear how Allison has managed to keep growing and running her own marathon.
Friday Schedule
Time Length Speaker/Event
8:30-9:30 60m Registration
9:30-11:15 1h45m PG "Phaneendra Gudapati"
11:15-11:30 15m Vendor Talk
11:30-1:30 1h30m Lunch and Hands-On Fashion Photography with Lights and Model
1:30-3:15 1h45m Pete Rezac: Black and White Character Portraits
3:15-3:30 2h Vendor Talk
3:30-5:15 1h45m Kira Derryberry: Level Up and Unlock Your Potential
5:15-5:30 15m Vendor Talk
5:30-7:00 1h30m Dinner on your Own
7:00-9:00 2h Allison English Watkins
Saturday

SATURDAY

NOVEMBER 11

Discovering Member Value With PPA President Rob Behm, M.Photog. Cr. CPP

Join PPA president Rob Behm for an in depth look behind the value of membership in PPA, the world’s leader in professional photographic benefits for it’s members.
Rob Behm 9:00am-10:00am
   

From zero to shebang: directing your subject towards the perfect shot every time

Join Peter for this program where he'll be highlighting and demonstrating his techniques for pulling the best out of his subjects while he incorporates his top tips on lighting and direction from the DVD: The Art Behind The Headshot
peter hurley 10:00am-12:00pm
   

From zero to shebang: directing your subject towards the perfect shot every time Continued

Join Peter as he continues this program where he'll be highlighting and demonstrating his techniques for pulling the best out of his subjects while he incorporates his top tips on lighting and direction from the DVD: The Art Behind The Headshot
peter hurley 2:30pm-4:30pm
Saturday Schedule
Time Length Speaker/Event
9:00-10:00 1h Rob Behm
10:00-12:00 2h Peter Hurley
12:00-2:30 2.5h Lunch | Tradeshow
2:30-4:30 2h Peter Hurley
6:00-8:00 2h00m Awards Banquet